# SDR AU980065

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2742 · Stabilizer Actuator
- Part: Fitting
- Part number: 2743062913
- Condition: Cracked
- Location: Horiz Stab Act
- Component: Swrngn, ACTUATOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER PITCH TRIM ACTUATOR FITTING CRACKED.
